Vol. 18(2017) No. 1


Open access

  Note on the fixed point property
Volumes Selection

Fixed Point Theory, Volume 18, No. 1, 2017, 223-228, March 1st, 2017

DOI: 10.24193/fpt-ro.2017.1.18

Authors: Oskar Gorniewicz

Abstract: In this paper it is proved that absolute approximative retracts and absolute multiretracts spaces have the fixed point property both for singlevalued continuous mappings and multivalued upper semi continuous mappings with Rδ-values.

Key Words and Phrases: fixed point property, approximation theorems, set-valued mappings, absolute retracts, absolute approximative retracts.

2010 Mathematics Subject Classification: 47H04, 47H10, 54C60, 54H25.

Published on-line: March 1st, 2017.

Abstract pdf          Fulltext pdf

Back to volume's table of contents

Home | Indexing-Abstracting | Aims and Scope | Editors | Editorial Board | Published Volumes | Instructions for authors | Subscription | Reviewers Ackn. | Secretaries | FPT Conferences | FPT Book Review